Is it dangerous to take a pill whilst on antibiotics?!?!
it is potentially risky. Not becoz of drug interactions but:
You r taking antibiotics becoz ur unwell; the lifestyle associated with pill taking – partying hard, lack of sleep, not eating, exposure to ppl with more viruses etc could make u more unwell. Also mixing the two drugs can make u sick as a dog and puking up all the way down 2 the bile can further dehydrate u and wreck ur body.
Even relatively healthy people tend 2 get more colds etc after taking a bunch of drugs at a party, when the come-down kicks in. Especially when u go back 2 work or college (lots of unhealthy stuff there!)
Might be best in the long term to rest and get better – and then go for it with partying again.
Also worth building up your resilience 2 getting ill by eating well, doing healthy stuff like moderate exercise when not partying…
Partying is not a particularly unhealthy activity – but it is physically and mentally strenuous. Sometimes a minor illness is your body warning you it needs time to recover.
Disclaimer: I fix bicycles, computers and electronic stuff, not people 😉 – medical advice comes from my own experience or that of friends. See a proper doctor if anything is really serious!
Thanks for that.
It’s just an infection really, but I’ll play safe. Should be better by next weekend anyway so dont really matter.
This topic has no tags